# SDR DHL2001748010

- Difficulty date: November 15, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2612 · Fire Detection
- Part: Isolator
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE FIRE PROTECTION SYSTEM NR 1 DETECTOR GROUND CIRCUIT LIGHT ILLUMINATED EN ROUTE. FOUND NR 1 ENG FIRE LOOP ISOLATOR CLAMP HARDWARE MISSING, LOOP TOUCHING CLAMP.  INSTALLED NEW CLAMP AND ISOLATOR IAW MM 26-11-21.  SYS OPS  CHECKS GOOD IAW MM 26-11-00.  CLEARS DMI 7747.
